# SDR SWIA2023090800007

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N136SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000462
- Aircraft time: 22,606 hours, 13,003 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Blown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ATC ADVISED OF POSSIBLE TIRE BLOW OUT ON DEPARTURE.   (FLIGHT 5386 - FILED CLOSED)PERFORMED INSPECTION OF AIRCRAFT FOR SUSPECTED NLG TIRE BURST DURING TAKE-OFF IN REFERENCE TO ERJ175 AMM 05-50-15. NO SIGNS OF TIRE BURST TO NOTE AT THIS TIME. SUSPECT AIRCRAFT RAN OVER TIRE FOD FROM A PREVIOUSLY DEPARTED AIRCRAFT. PILOT'S HAVE NOTIFIED PREVIOUS AIRPORT TO CONTINUE INVESTIGATION. CONTINUED WITH INSPECTION AND FOUND NO SIGNS OF DAMAGE TO THIS AIRCRAFT AT THIS TIME FROM THE POTENTIAL INCIDENT OR FOD ENCOUNTER.
